×
Click for more products. Close
No produts were found.

Panadol Regular 500mg Tablets

Effective on pain, faster absorbed and gentle on the stomach

Read moreShow less
₦104.00
Presentation
IN-STOCK
Reference:
Px-000066
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
Description

Panadol caplets, formulated using a unique Optizorb technology are faster absorbed than ordinary paracetamol. Panadol is effective for the relief of headaches, cold & influenza, backache, menstrual pain, muscle pain, toothache, rheumatic pain and neurolagia.

Ingredient

Panadol contains 500mg of paracetamol an ingredient recognised as dependable, effective medication for pain relief.

Direction

Panadol is for oral use only and take it by swallowing with water. Adults - Take 2 caplets every 4 to 6  hours as required. Do not take more than 8 caplets in 24 hours. Children - (6 - 12 years) Take 1/2 to 1 caplet every 4 to 6 hours as required. Not more than 4 caplets should be taken in 24 hours. Do not take more frequently than every 4 hours. NOT SUITABLE FOR CHILDREN UNDER 6 YEARS.

Warning

Do not take if you are allergic to paracetamol. Do not exceed stated dose. Do not take with other products containing paracetamol. This product is protected in a sealed blister. Do not use if blister or foil is broken. If symptoms persist consult your doctor. Prolonged use without medical supervision may be harmful

Read moreShow less
Product Details
Px-000066

Data sheet

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

EAN13
6161105660713
Reviews
No comments
Customers Also Bought This:

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in
×
Panadol Regular 500mg Tablets
₦104.00
IN-STOCK
Presentation
Quantity: